# SDR AALA201602229034

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  OUT OF ADJUSTMENT DIMENSION A PAX CREW DOOR 842, BETWEEN FINGER & STRIKER LEVER DAMPER MECHANISM.  PERFORMED ADJUSTMENT DIMENSION A J2 SENGER CREW DOOR 842, BETWEEN FINGER & STRIKER LEVER DAMPER MECHANISM IAW MM 52-13-14-820-002-A.
